# SDR R61A201611120645

- Difficulty date: November 4, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17065216001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR CLIP FR 82 STR 27L-28L. REMOVED AND REPLACED SHEAR CLIP PN: 170-65216-001 REF SRM 51-41-01 & 51-41-02. TOP COATED AREA REF SRM 51-23-06.
